# SDR CALA2013031400159

- Difficulty date: March 10, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 70,291 hours, 7,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN334R
- Condition: Failed
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EPAS BATTERY OPS TEST FAILED.  CARD 25-5210-1- 9801, STEP 1E6 (AMBER TEST LIGHT NOT ON) FOUND HIGH RESISTANCE IN MODE SELECT SWITCH.  R & R; MODE SELECT SWITCH REF AMM 52-11-28-00-801. SYS TEST PASS IAW W/C 25-5210-1-9801 AND AMM 52-11-28.
